# SDR CAL950165

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760.95
- Part time: 44,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN WEB AT RT STA 760.95 OVERWING EXIT FRAME.  THE CRACK WAS LOCATED AT THE FIRST HOLE UNDER FLOOR LINE.  THE CRACK WAS REPAIRED BY INSTALLING A REPAIR ANGLE, FILLER, SHIMS, AND SILL SPLICE IAW BOEING DRAWING 65C36279-2.  (X)
